# SDR CALA2025022602489

- Difficulty date: February 24, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N68822
- Make and model: Boeing 737924ER
- Aircraft serial: 42178
- Aircraft time: 34,989 hours, 12,829 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESS MATERIAL SITTING ON GROUND FOR DOOR1R READJUSTED AND TUCKED EXCESS GIRT SLIDE REMOVAL WITHIN 11IN LIMITATIONS. AMM 25-66-01-400-803
